# SDR CALA2018020400476

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 33,616 hours, 11,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERGENCY LIGHT LENS COVER MISSING RPL EMERGENCY LIGHT.
